1) A nurse is assessing a client who is taking levothyroxine. The nurse should recognize that which of the following findings is a manifestation of levothyroxine overdose?
d) Hypoactive deep-tendon reflexes
2) A nurse is reviewing the medical record of a client who has been on levothyroxine for several months. Which of the following findings indicates a therapeutic response to the medication?
a) Decrease in level of thyroxine (T4)
b) Increase in weight
c) Increase in hr of sleep per night
d) Decrease in level of thyroid stimulating hormone (TSH).
3) A nurse is reviewing the medication list for a client who has a new diagnosis of type 2 diabetes mellitus. The nurse should recognize which of the following medications can cause glucose intolerance?
4) A nurse is caring for a client receiving mydriatic eye drops. Which of the following clinical manifestations indicates to the nurse that the client has developed a systemic anticholinergic effect?
5) A nurse is caring for a client who has heart failure and is receiving IV furosemide. The nurse should monitor the client for which of the following electrolyte imbalances?
...............(6 to 71)
Download all 30 pages for € 6,89Add document to cart